# SDR ASAA2018102926619

- Difficulty date: October 15, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 39,244 hours, 12,080 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION CRACK FOUND ON RT SIDE VERTICAL PRESSURE WEB MACHINED POCKET. GROUNDED - YES. REPAIRED RT SIDE VERTICAL PRESSURE WEB MACHINED POCKET IAW SRM 57 10 10 2R 5 REPAIR 3 ALTERNATIVE 1. THIS IS A CAT. B REPAIR, INSPECTION THRESHOLD IA 56,000 FLT. CYCLES, REPEAT INSPECTION INTERVAL IS 56000 FLT. CYCLES, IAW SRM 57 10 10 2R 3 REPAIR 3 ALTERNATIVE 1 TABLE 203.
